Top answers from doctors based on your search:
Disclaimer

intravenous antibiotics side effects

A 32-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Antibiotic SE's: If you have any serious side effects, please let your prescribing provider know.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 29-year-old member asked:
Dr. John Goldman
55 years experience Rheumatology
Stop it call doctor: Stop it and call your doctor now.
A 32-year-old member asked:
Dr. Tarek Naguib
40 years experience Nephrology and Dialysis
Kidney failure: It could happen if the baseline kidney function before the procedure is significantly altered. Also, allergy to the contrast is not very rare causing ... Read More
1
1 thank
Dr. Michael Korona
33 years experience Interventional Radiology
See: Radiologyinfo.Org.
A 45-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Nitrofuran: See: http://www.drugs.com/sfx/nitrofurantoin-side-effects.html
A 33-year-old member asked:
Dr. Stephen Kimura
35 years experience Allergy and Immunology
Possiby: Intravenous immunoglobulin (ivig) is a blood product collected from donations from hundreds of individuals, so there is the theoretical possibility of ... Read More
8
8 thanks
A 49-year-old member asked:
Dr. Robert Uyeda
45 years experience General Surgery
Pseudomembranous: Colitis caused by c. Difficile is usually more severe than diarrhea caused by antibiotic side effect and does not go away when you stop the medication ... Read More
1
1 thank
A 37-year-old member asked:
Dr. Emily Lu
Dr. Emily Lu answered
7 years experience Family Medicine
Not always different: Colitis can be a bad side effect of taking antibiotics. Talk to your doctor if you have excessive diarrhea that does not get better or if the stools b ... Read More
1
1 thank
A 34-year-old member asked:
Dr. Ihor Zakaluzny
38 years experience General Surgery
You might not: If you have chronic colitis, you will be at increased risk for antibiotic associated diarrhea. You will need to seek medical assessment if your bowel ... Read More
8
8 thanks
A 31-year-old member asked:
Dr. Henry Garcia
9 years experience Obstetrics and Gynecology
Keflex side effects: Keflex is a cephalosporin antibiotic. This antibiotic can commonly cause gastrointestinal side effects like diarrhea, nausea, vomiting and sometimes, ... Read More
7
7 thanks
A 29-year-old member asked:
Dr. Ralph Morgan Lewis
38 years experience Family Medicine
Cefuroxime SE's: Common: diarrhea/nausea/vomiting; vaginitis; elevated liver enzymes, diaper rash; impaired kidneys; anemia; jarisch-herxheimer rxn. Serious: severe a ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month